# SDR DL757952201

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON CRACKED IN LWR AFT RADIUS OF FWD LIGHTNING HOLE INBD SIDE OF PYLON.  REPAIRED PER SRM 54-51-01 PG 206 TO 211.
